zbMATH — the first resource for mathematics

Stokes phenomenon, multisummability and differential Galois groups. (English) Zbl 0812.34004
Summary: We precise the cohomological analysis of the Stokes phenomenon for linear differential systems due to Malgrange and Sibuya by making a rigid natural choice of a unique cocycle (called a Stokes cocyle) in every cohomological class. And we detail an algebraic algorithm to reduce any cocycle to its cohomologous Stokes form. This gives rise to an almost algebraic definition of sums for formal solutions of systems which we compare to the most usual ones. We also use this construction to the Stokes cocycle in a Tannakian approach of differential Galois theory: in particular, we prove in this way, the theorem of Ramis on the generation of the differential Galois groups.

34M99 Ordinary differential equations in the complex domain
12H05 Differential algebra
34A30 Linear ordinary differential equations and systems, general
34E05 Asymptotic expansions of solutions to ordinary differential equations
40G10 Abel, Borel and power series methods
Full Text: DOI Numdam EuDML
[1] D.G. BABBITT, V.S. VARADARAJAN, Local moduli for meromorphic differential equation, Astérisque, n° 169-170 (1989). · Zbl 0683.34003
[2] W. BALSER, Summation of formal power series through iterated Laplace transform, Preprint, Universität Ulm (1991). · Zbl 0769.34004
[3] W. BALSER, B.J.L. BRAAKSMA, J.-P. RAMIS, Y. SIBUYA, Multisummability of formal power series solutions of linear ordinary differential equations, Asymptotic Analysis, 5 (1991), 27-45. · Zbl 0754.34057
[4] W. BALSER, W.B. JURKAT, D.A. LUTZ, A general theory of invariants for meromorphic differential equations; Part I, Formal Invariants - Part II, Proper Invariants, Funkcialaj Ekvacioj, 22 (1979), 197-221, 257-283. · Zbl 0434.34002
[5] B.J.L. BRAAKSMA, Multisummability and Stokes multipliers of linear meromorphic differential equations, Journal of Differential Equations, vol. 92, n° 1 (1991). · Zbl 0729.34005
[6] B.J.L. BRAAKSMA, Multisummability of formal power series solutions of non-linear meromorphic differential equations, Preprint W9105 University of Groningen-Netherland (1991). · Zbl 0754.34057
[7] L. BREEN, Tannakian categories, Prépublication 92-13, Université Paris-Nord, 93430 Villetaneuse. · Zbl 0810.18008
[8] D. BERTRAND, Travaux récents sur LES points singuliers des équations différentielles linéaires, Séminaire Bourbaki, 31e année, juin 1979, exposé n° 538. · Zbl 0445.12012
[9] D. BERTRAND, Groupes algébriques linéaires et théorie de Galois différentielle, Cours de 3e cycle à l’Université Pierre et Marie Curie (Paris 6), 1985-1986; notes de cours rédigées par René Lardon.
[10] P. DELIGNE, Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics n° 163, Springer-Verlag (1970). · Zbl 0244.14004
[11] P. DELIGNE, Lettre à malgrange (22 août 1977).
[12] P. DELIGNE, Lettre à varadarajan (4 janvier 1986), Lettre à ramis (7 janvier 1986), Lettre à ramis (25 et 28 février 1986).
[13] P. DELIGNE, Catégories tannakiennes, Grothendieck Festschrift, vol. 2, Progress in Math. 87, Birkhäuser (1990), 111-195. · Zbl 0727.14010
[14] P. DELIGNE, J.S. MILNE, Tannakian categories, Lectures Notes in Mathematics n° 900, Springer-Verlag (1980). · Zbl 0477.14004
[15] J. ÉCALLE, LES fonctions résurgentes: l’équation du pont et la classification des objets locaux, vol. 3, Pub. Math. Orsay, (1985). · Zbl 0602.30029
[16] J. ÉCALLE, Calcul accélératoire et applications, à paraître dans “Actualités Mathématiques”, Hermann, Paris.
[17] J. FRENKEL, Cohomologie non abélienne et espaces fibrés, Thèse, 22 décembre 1956, Gauthier-Villars, série A n° 2963, numéro d’ordre 3835.
[18] M. HUKUHARA, Sur LES points singuliers des équations différentielles linéaires, III, Mem. Fac. Sci. Kyushu University, 2 (1942), 125-137. · Zbl 0061.19603
[19] W.B. JURKAT, Meromorphe differentialgleichungen, Lecture Notes in Mathematics n° 637, Springer-Verlag (1978). · Zbl 0408.34004
[20] I. KAPLANSKY, An introduction to differential algebra, Hermann, Paris (1957). · Zbl 0083.03301
[21] N.M. KATZ, On the calculation of some differential Galois groups, Invent. Math., (1987), 13-61. · Zbl 0609.12025
[22] E.R. KOLCHIN, Differential algebra and algebraic groups, Academic Press, New York, (1973). · Zbl 0264.12102
[23] E. LEROY, Sur LES séries divergentes et LES fonctions définies par un développement de Taylor, Ann. Fac. Sc. Université de Toulouse, (1900), 317-430. · JFM 31.0256.01
[24] M. LODAY-RICHAUD, Calcul des invariants de Birkhoff des systèmes d’ordre deux, Funkcialaj Ekvacioj, vol. 33, n° 2, 161-225. · Zbl 0719.34016
[25] M. LODAY-RICHAUD, Introduction à la multisommabilité, Gazette des Mathématiciens n° 44, SMF (avril 1990), 41-63. · Zbl 0722.34005
[26] M. LODAY-RICHAUD, Classification méromorphe locale des systèmes différentiels linéaires méromorphes: phénomène de Stokes et applications, Thèse d’État, Orsay, 22 mai 1991.
[27] M. LODAY-RICHAUD, Séries formelles provenant de systèmes différentiels linéaires méromorphes journées X-UPS 91, École Polytechnique, F-91128 Palaiseau-cedex (1992), 69-99. Version étendue à paraître dans Expositiones Mathematicæ.
[28] B. MALGRANGE, Sur LES points singuliers des équations différentielles, L’Enseignement Mathématique, n° 20, fasc. 1-2 (1974), 147-176. · Zbl 0299.34011
[29] B. MALGRANGE, Remarques sur LES équations différentielles à points singuliers irréguliers, in Lecture Notes in Mathematics, Équations différentielles et systèmes de Pfaff dans le champ complexe, édité par R. Gérard et J.-P. Ramis, n° 712, Springer-Verlag (1979), 77-86. · Zbl 0423.32014
[30] B. MALGRANGE, Travaux d’écalle et de martinet-ramis sur LES systèmes dynamiques, Séminaire Bourbaki n° 582, nov. 1981. · Zbl 0526.58009
[31] B. MALGRANGE, La classification des connexions irrégulières à une variable, “Mathématiques et Physique”, Séminaire de l’Ecole Normale Supérieure (Paris 1979-1982), 381-399; Progress in Math. vol. 37, Birkhaüser (1983). · Zbl 0531.58015
[32] B. MALGRANGE, Introduction aux travaux de J. écalle, L’Enseignement Mathématique, t. 31 (1985), 261-282. · Zbl 0601.58043
[33] B. MALGRANGE, J.-P. RAMIS, Fonctions multisommables, Ann. Inst. Fourier, Grenoble, 42, 1-2 (1992), 353-368. · Zbl 0759.34007
[34] J. MARTINET, J.-P. RAMIS, Problèmes de modules pour LES équations différentielles non linéaires du premier ordre, Publications Mathématiques de l’IHES n° 55 (1982), 63-164. · Zbl 0546.58038
[35] J. MARTINET, J.-P. RAMIS, Théorie de Galois différentielle et resommation, Computer algebra and differential equations, E. Tournier ed., Academic Press, (1989). · Zbl 0722.12007
[36] J. MARTINET, J.-P. RAMIS, Elementary acceleration and multisummability, Annales de l’Institut Henri Poincaré, série A, Physique théorique, 54-1 (1991), 1-71. · Zbl 0748.12005
[37] C. MITSCHI, Differential Galois groups and G-functions, differential equations and computer algebra, M. Singer ed., Academic Press (1991). · Zbl 0731.12004
[38] J.-P. RAMIS, LES séries k-sommables et leurs applications, complex analysis, microlocal calculus and relativistic quantum theory, Proceedings “Les Houches” 1979; D. Iagolnitzer ed., Springer Lecture Notes in Physics n° 126 (1980), 178-199.
[39] J.-P. RAMIS, Phénomène de Stokes et resommation, CRAS Paris, t. 301 (1985), 99-102. · Zbl 0582.34006
[40] J.-P. RAMIS, Phénomène de Stokes et filtration Gevrey sur le groupe de Picard-Vessiot, CRAS Paris, t. 301 (1985), 165-167. · Zbl 0593.12015
[41] J.-P. RAMIS, Filtration Gevrey sur le groupe de Picard-Vessiot d’une équation différentielle irrégulière, Preprint n° 45, Instituto de Matematica Pura e Aplicada, IMPA, Rio-de-Janeiro (1985), 1-38.
[42] J.-P. RAMIS, Y. SIBUYA, Hukuhara’s domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymptotic Analysis 2 (1989), 39-94. · Zbl 0699.34058
[43] Y. SIBUYA, Linear differential equations in the complex domain; problems of analytic continuation, Kinokuniya, Tokyo (1976), en japonais.
[44] Y. SIBUYA, Stokes phenomena, Bull. Am. Math. Soc., vol. 83, n° 5 (1977), 1075-1077. · Zbl 0386.34008
[45] Y. SIBUYA, Linear differential equations in the complex domain: problems of analytic continuation, Translations of Mathematical Monographs, vol. 82, AMS (1990). · Zbl 1145.34378
[46] to1857] G.G. STOKES, On the discontinuity of arbitrary constants which appear in divergent developments, Trans. of the Cambridge Phil. Soc., vol. X (1857), 106-128.
[47] W. WASOW, Asymptotic expansions for ordinary differential equations, Interscience, New-York, 1965; reprint R.E. Krieger Publishing Co, inc. (1976). · Zbl 0133.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.